# SDR SWAA983058

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 6972627
- Condition: Burnt
- Location: P6 Panel
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR NOTED FROM BEHIND P6 PANEL.  INSPECTED AND FOUND R18 RELAY BURNED AND PLUG ARCED.  REPLACED RELAY, PLUG AND C/B PER BOEING M/M.
